Heart rate sweats chills cant sleep shakeing throwing up mucus in diarea
Zofran - how long does it takr got zogtan to leave your system I a, haveing bad side affects?
- 29 Sep 2015 by mrscrisos
- 14 October 2015
- zofran, hyperhidrosis, nausea/vomiting, gastroenteritis, nausea/vomiting - postoperative, side effect, sleep, heart, heart rate, mucus, system
mrscrisos; This drug should be out of your system by now.But you should call the doctor that prescribed this medication and talk about something else.
The half life of Zofran is 3-4 hours, so it should be cleared from your system, Benadryl has been given to people that have had bad reactions, although there is no "antidote" for Zofran. I would suggest with your symptoms to go to your PCP and if unavailable go to your local ER for an eval. I hope I was able to help.
Hi, i second the last response... please get medical attention asap if you haven't already done so...
Completely agree! Better to be safe than not. Zofran is not an opioid so it should not be causing those bad side effects
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2015 • 5 answers
Updated 25 Oct 2018 • 4 answers
Updated 12 Nov 2018 • 1 answer
Posted 10 Jan 2019 • 0 answers
Updated 19 days ago • 1 answer